# SDR 2000ZZZX74

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 052301153
- Condition: Cracked
- Location: Lt Wing
- Part time: 93 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 INSPECTION, FOUND LT UPPER WING TRAILING EDGE SKIN ABOVE FLAP WELL HAD A 1 INCH CRACK IN THE TRAILING EDGE SKIN AT THE 3RD RIVET FROM INBD TRAILING EDGE.  REPLACED SKIN P/N 0523011-53, RELEASED FUEL CELL, PAINTED SKIN AND LEAK CHECKED.
